# SDR SWAA052450

- Difficulty date: August 15, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 63,115 hours, 59,945 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  LG POSITION INDICATING LIGHTS ILLUMINATED AFTER GEAR RETRACTION.  RECYCLED GEARS, NO HELP.  REMOVED AND REPLACED NLG PRIMARY DOWN PROX SENSOR PER MM.
